# SDR ASAA0772311

- Difficulty date: November 30, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 28,334 hours, 12,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 453A26112
- Condition: Corroded
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AFT TIEDOWN SCUFF PLATE BS 867 CORRODED REPAIRED WITH REPAIR PART.
